| Model Number |
24690 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/27/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Initial reporter address 1: (b)(6).
Event or Problem Description
It was reported that balloon rupture occurred.The 95% stenosed target lesion was located in a shunt in the moderately tortuous and moderately calcified vessel.A 8.0mmx60mmx135cm (4f) sterling balloon catheter was advanced for dilation.However, during first inflation at 10 atmospheres, the balloon ruptured.The procedure was completed with a different device.No patient complications were reported.